MathSciNet Relay Station
MathSciNet bibliographic data
MR1510050 DML
Darboux, M. G.; Sur le théorème fondamental de la géométrie projective. (French) Math. Ann. 17 (1880), no. 1, 55–61.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement